# SDR CVGA20171031001

- Difficulty date: October 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N810JB
- Make and model: Cessna 560XL
- Aircraft serial: 5605113
- Aircraft time: 6,925 hours, 5,590 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P171
- Condition: Smoke
- Location: Apu Bay
- Part time: 3,420 hours, 6,939 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FILLED COCKPIT/CABIN ON CLIMB OUT.  EMERGENCY DECLARED.  AFTER APU SHUTDOWN SMOKE CLEARED.  AIRCRAFT RETURNED TO KPBI.
